# SDR VNAA2020091111101

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 13,339 hours, 11,999 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14253H8426
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 13,337 hours, 11,998 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT WINDSHIELD CRACKED.  REMOVED AND REPLACED LT WINDSHIELD.
